# SDR SIMA20160827003

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 30,134 hours, 26,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL OVER THE WING EMERGENCY LIGHT ON RIGHT WING IS INOPERATIVE.  REMOVED AND REPLACED AND OPS CHECKED EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPS CHECKED GOOD.
